# SDR ASAA2021060134991

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,620 hours, 8,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Faulted
- Location: Nr 2
- Part time: 26,500 hours, 8,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLE SHOOTING ON W/O: 1874364 TASKCARD: N/R-00001 FOR AMBER FAULT LIGHT ON HGS CONTROL PANEL ILLUMINATED IN FLIGHT. FOUND SEVERAL FAULTS RELATING TO FAULTS WITH THE #2 FMC. SUSPECT #2 FMC. REF MESSAGES 22-11071, 22-11822, AND 22-11323. NO FAULT LIGHT ON HEAD UP CONTROL PANEL.  GROUNDED - YES. REPLACED #2 FMC PER B737-900 AMM TASK 34-61-02-400-801. OPS GOOD PER AMM TASK 34-61-00-710-801. ACCOMPLISHED HGS OP CHECK PER B737-900 SSM 34-36-00 SEC 500. NO FAULTS NOTED.
